# SDR ASOA2011TY005

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 25,540 hours, 13,400 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF. THE TAKEOFF CONFIGURATION FLAPS AURAL WARNING  MESSAGE CAME ON. CREW RESET AND PERFORMED OPS CHECK OF FLAPS AND TRIM SYSTEMS WERE ALL GOOD.  ACFT LEFT WITHOUT INCIDENT.
